# SDR SWAA2023052641359

- Difficulty date: April 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CARGO TRACK LOCATED RBL 13.84 BS 727E AT AFT CARGO COMPARTMENT 2023-282646<[01] TOOL USED EDDY CURRENT EQUIPMENT P/N NORTEC 600D; S/N 60009161631 DUE DATE 31/JAN/24;[02] FAULT RESOLVED ON TTG8Q00KNHVU;[03] CORRECTED STEP 2 REPAIRED CARGO TRACK LOC. RBL 13.84 BTW BS 727D+ 12? AND BS 747 + 8? FOR REPAIR STEP SEE TTG8Q00KNHVU SEE INDIVIDUAL SIGNOFFS BELOW.;[04] JOB COMPLETED AND CERTIFIED RII.
